MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-38
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, 90% stenosed lesion in the mid left anterior descending coronary artery (mlad).The 3x38mm xience sierra drug eluting stent (des), was prepared per the ifu, advanced and deployed in the target lesion without issue.After balloon deflation and during removal of the stent delivery system, the balloon would not release from the stent and appeared to be pulling the stent.Troubleshooting was performed and on the fourth attempt to remove the delivery system, the balloon released and the delivery system removed, leaving the stent in place at the target lesion.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12284573
Report Number2024168-2021-06872
Device Sequence Number14413434
Product Code NIQ
UDI-Device Identifier08717648227301
UDI-Public08717648227301
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1550300-38
Device Catalogue Number1550300-38
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight81